# SDR DXTA2019062802547

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 11,460 hours, 8,873 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR OIL ODOR. BEGINNING OF DECENT FROM 41,000 FEET WITH THE APU OFF, PASSENGER CAME FORWARD COMPLAINING OF AN ODOR IN THE CABIN.  CREW MEMBER WENT BACK AND COULD SMELL "OILY DIRTY SOCK SMELL" IN CABIN AND COCKPIT.  BOTH ENGINES APPEARED TO BE OPERATING NORMALLY.  CABIN/COCKPIT SMELL REMINED THE SAME FOR THE DURATION OF THE FLIGHT.  REMOVED COALSER SOCK AND INSPECTED. NO EVIDENCE OF OIL RESIDUE ON SOCK, BUT NOTED SOCK WAS WET. CLEANED SOCK AND DRIED. INSTALLED SOCK AND RAN BOTH ENGINES NO OILY SMELL NOTED COMING FROM AIR CONDITIONING SYSTEM. ALL WORK DONE IAW CE560XLS AMM 21-51-00 LEAK CHECK GOOD. RAN ECS SYSTEM AT NORMAL TEMPATURE SETTINGS NO SMELL NOTED INSPECTED BLEED LINES FROM ENGINE TO ECS NO DEFECTS NOTED  INSPECTED BLEED LINES FROM APU TO ECS, NO DESCEPANCY NOTED.
